# SDR CA961018021

- Difficulty date: September 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Locked
- Location: Flt Control
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(CAN) ON APPROACH WITH FLAP SELECTION 2, FLAP CONTROL LOCKED. MAINTENANCE INSPECTED FLAP/SLAT AND UNABLE TO DUPLICATE FAULT. ALL HYDRAULIC SYSTEMS PRESSURIZED AND FLAP SYSTEM RECYCLED SERVICEABLE.
